A new insight into the Gn continuity of polynomial surfaces

Hermann, T. and Lukács, G. (1996) A new insight into the Gn continuity of polynomial surfaces. COMPUTER AIDED GEOMETRIC DESIGN, 13 (8). pp. 697-707.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1148

Update Item Update Item